ON THE (n, d)th f-IDEALS
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
For a field K, a square-free monomial ideal I of K[x1, . . . , xn] is called an f-ideal, if both its facet complex and Stanley-Reisner complex have the same f-vector. Furthermore, for an f-ideal I, if all monomials in the minimal generating set G(I) have the same degree d, then I is called an (n, d)th f-ideal. In this paper, we prove the existence of (n, d)th f-ideal for d ≥ 2 and n ≥ d + 2, and we also give some algorithms to construct (n, d)th f-ideals.
Abstract
For a field K, a square-free monomial ideal I of K[x1, . . . , xn] is called an f-ideal, if both its facet complex and Stanley-Reisner complex have the same f-vector. Furthermore, for an f-ideal I, if all monomials in the minimal generating set G(I) have the same degree d, then I is called an (n, d)th f-ideal. In this paper, we prove the existence of (n, d)th f-ideal for d ≥ 2 and n ≥ d + 2, and we also give some algorithms to construct (n, d)th f-ideals.
참고문헌 (12)
- G. Q. Abbasi, "f-Ideals of degree 2", Algebra Colloq, 19(1), pp.921~926 (2012)
- I. Anwar, "On the Characterization of f-Ideals", Comm. Algebra, 42(9), pp.3736~3741 (2014)
- M. F. Atiyah, "Introduction to Commutative Algebra" (1969), Addison-Wesley
- E. Connon, "Chorded complexes and a necessary condition for a monomial ideal to have a linear resolution", J. Combinatorial Theory Ser. A, 120(7), pp.1714~1731 (2013)
- D. Eisenbud, "Commutative Algebra with a View Toward Algebraic Geometry", Graduate Texts in Mathematics, 150 (1995), Springer-Verlag
- S. Faridi, "The facet ideal of a simplicial complex", Manuscripta Math, 109(2), pp.159~174 (2002)
- J. Guo, "Perfect sets and f-Ideals", ~
- J. Herzog, "Monomial Ideals" (2011), Springer-Verlag London, Ltd.
- J. Herzog, "Dirac’s theorem on chordal graphs and Alexander duality", European J. Combin, 25(7), pp.949~960 (2004)
- R. H. Villarreal, "Monomial Algebra" (2001), Marcel Dekker, Inc
- O. Zariski, "Commutative Algebra, Vol. 1" (1979), Springer-Verlag
- X. Zheng, "Resolutions of facet ideals", Comm. Algebra, 32(6), pp.2301~2324 (2004)
